Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 83, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 16, 2009, 12:48 AM CDT for 4 counties in Missouri. It was in force for 13 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2009, 12:48 AM CDT (05:48 UTC)
- Expired
- Jun 16, 2009, 2:00 PM CDT
- In force
- 13 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Camden County, MO, Maries County, MO, Miller County, MO, Pulaski County, MO
The radar
The Springfield radar (KSGF), 145 km from the middle of the area, began a volume at 05:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 8:53 AM CDT | FLASH FLOOD | 2 W Crocker, MO | STATE ROUTE U CLOSED DUE TO FLOODING. |
| Jun 16, 8:55 AM CDT | FLASH FLOOD | 2 Ssw Dixon, MO | STATE ROUTE O AS JONES CREEK CLOSED DUE TO HIGH WATER. |
| Jun 16, 8:57 AM CDT | FLASH FLOOD | 1 E Rocky Mount, MO | STATE ROUTE Z AT BLUE SPRINGS CREEK CLOSED DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 485 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.8 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2619 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1459 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 16.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 160548
FFWSGF
MOC029-125-131-169-161500-
/O.NEW.KSGF.FF.W.0083.090616T0548Z-090616T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 AM CDT TUE JUN 16 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
MARIES COUNTY IN CENTRAL MISSOURI...
MILLER COUNTY IN CENTRAL MISSOURI...
NORTHERN PULASKI COUNTY IN CENTRAL MISSOURI...
* UNTIL 1000 AM CDT.
* AT 1241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RADAR ESTIMATED RAINFALL RATES OF ONE TO ONE AND A HALF INCHES PER
HOUR HAS FALLEN IN UPSTREAM COUNTIES OF BENTON AND MORGAN COUNTIES.
THESE STORMS WILL MOVE INTO AN AREA THAT HAS SEEN SIGNIFICANT
RAINFALL THE PAST SEVERAL DAYS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE EXPECTED TO
FALL OVER SATURATED SOILS LEADING TO FLASH FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
&&
LAT...LON 3843 9241 3834 9240 3834 9220 3829 9219
3829 9165 3806 9164 3808 9193 3802 9204
3790 9203 3792 9288 3822 9273 3822 9270
3828 9270 3835 9267 3835 9264 3844 9262
$$
CLAYCOMB3 follow-up statements
000
WGUS53 KSGF 161404
FFWSGF
MOC029-125-131-169-161900-
/O.EXT.KSGF.FF.W.0083.000000T0000Z-090616T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
904 AM CDT TUE JUN 16 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
EASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
MARIES COUNTY IN CENTRAL MISSOURI...
MILLER COUNTY IN CENTRAL MISSOURI...
NORTHERN PULASKI COUNTY IN CENTRAL MISSOURI...
* UNTIL 200 PM CDT.
* AT 859 AM CDT...THE DEPARTMENT OF TRANSPORTATION INDICATED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. RAINFALL OF ONE TO THREE INCHES FELL THIS MORNING OVER AREAS
ALREADY SATURATED FROM RECENT RAINFALL.
* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. SOME
LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...CAMDENTON...
ELDON...OSAGE BEACH...BELLE...CROCKER...DIXON...IBERIA...LAKE
OZARK...LAKELAND...VIENNA AND VILLAGE OF FOUR SEASONS. CREEKS...
STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO
THE DANGERS OF FLASH FLOODING.
NUMEROUS STATE ROUTES AND COUNTY ROADS HAVE BEEN FLOODED OR WASHED
OUT BY FLASH FLOODING ACROSS THE WARNED AREA. FLOODED ROADS
INCLUDE ROUTE A NORTH OF IBERIA...ROUTE K NORTH OF CROCKER...ROUTE
U WEST OF CROCKER...AND ROUTE O SOUTH OF DIXON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN THE
WARNED AREA THIS MORNING.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
&&
LAT...LON 3843 9241 3834 9240 3834 9220 3829 9219
3829 9165 3806 9164 3808 9193 3802 9204
3790 9203 3792 9288 3822 9273 3822 9270
3828 9270 3835 9267 3835 9264 3844 9262
$$
BARJENBRUCH000
WGUS73 KSGF 161512
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1012 AM CDT TUE JUN 16 2009
MOC029-125-131-169-161900-
/O.CON.KSGF.FF.W.0083.000000T0000Z-090616T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI MO-CAMDEN MO-MARIES MO-MILLER MO-
1012 AM CDT TUE JUN 16 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
EASTERN CAMDEN...MARIES...MILLER AND NORTHERN PULASKI COUNTIES...
AT 1008 AM CDT...THE DEPARTMENT OF TRANSPORTATION INDICATED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. RAINFALL OF ONE TO THREE INCHES FELL OVER A SHORT PERIOD OF
TIME THIS MORNING...ACROSS AN AREA ALREADY SATURATED BY RECENT HEAVY
RAINFALL.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
NUMEROUS COUNTY ROADS AND STATE HIGHWAYS HAVE BEEN CLOSED OR WASHED
OUT DUE TO FLASH FLOODING. ROAD CLOSURES INCLUDE ROUTE O SOUTH OF
DIXON...ROUTE K SOUTHEAST OF IBERIA...ROUTE A NORTH OF IBERIA...AND
ROUTE BB NEAR WET GLAIZE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
&&
LAT...LON 3843 9241 3834 9240 3834 9220 3829 9219
3829 9165 3806 9164 3808 9193 3802 9204
3790 9203 3792 9288 3822 9273 3822 9270
3828 9270 3835 9267 3835 9264 3844 9262
$$
BARJENBRUCH000
WGUS73 KSGF 161854
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
154 PM CDT TUE JUN 16 2009
MOC029-125-131-169-161903-
/O.EXP.KSGF.FF.W.0083.000000T0000Z-090616T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI MO-CAMDEN MO-MARIES MO-MILLER MO-
154 PM CDT TUE JUN 16 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 200 PM CDT FOR EASTERN
CAMDEN...MARIES...MILLER AND NORTHERN PULASKI COUNTIES...
WHILE THE QUICK RESPONSE RUNOFF FROM THIS MORNINGS RAINFALL HAS
ENDED...FLOODING WILL CONTINUE TO BE AN ISSUE THROUGH THE DAY.
THEREFORE...THE FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL
FLOOD WARNING FOR CAMDEN...MARIES...MILLER...AND PULASKI COUNTIES
UNTIL 8 PM. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3843 9241 3834 9240 3834 9220 3829 9219
3829 9165 3806 9164 3808 9193 3802 9204
3790 9203 3792 9288 3822 9273 3822 9270
3828 9270 3835 9267 3835 9264 3844 9262
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 8:49 PM CDT, 3 hours 59 minutes earlier.
Area forecast discussion, Jun 15, 8:49 PM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
849 PM CDT MON JUN 15 2009
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
SEVERE THUNDERSTORMS TO SPREAD IN FROM KANSAS OVERNIGHT.
VIGOROUS CONVECTIVE DEVELOPMENT CONTINUES ACROSS KANSAS AT THIS
HOUR AHEAD OF AN EJECTING MID LEVEL SHORTWAVE TROUGH. CONVECTION
HAS SHOWN SIGNS OF TRYING TO CONGEAL INTO A MORE LINEAR
MODE...HOWEVER DISCREET CELLS CONTINUE TO BE OBSERVED...ESPECIALLY
ON THE SOUTHERN PERIPHERY OF THIS COMPLEX. THERE HAS BEEN A RICH
HISTORY OF DAMAGING WIND AND LARGE HAIL WITH THIS ACTIVITY...AND
GIVEN MLCAPE IN THE 2500 TO 3500 J/KG RANGE ACROSS EASTERN
KANSAS...DEEP LAYER SHEAR AROUND 50 KT AND AN INCREASING LOW LEVEL
JET...THIS ACTIVITY SHOULD BE WELL SUSTAINED.
WHILE THE PREDOMINATE STORM MODE SHOULD TRANSITION MORE TO
LINEAR...I AM STILL CONCERNED ABOUT DISCREET CELLS ON THE SOUTHERN
PERIPHERY OF THIS COMPLEX. WILL BE MONITORING THE EVOLUTION OF
THIS CONVECTION QUITE CLOSELY AS DISCREET CELLS WILL BE CAPABLE OF
LARGE HAIL AND ATTENDANT TORNADO THREAT.
TIMING...AS OF CURRENT RADAR TRENDS...HAS THIS COMPLEX ENTERING
THE EXTREME SOUTHEAST KANSAS COUNTIES AROUND OR JUST AFTER 11 PM.
THE SPC HAS INCREASED THE SEVERE WEATHER RISK TO MODERATE FOR OUR
FAR NORTHWESTERN COUNTIES...THIS IS WHERE CONFIDENCE IS HIGHEST
IN DAMAGING WIND AND HAIL WITH THE ACCELERATING LINEAR COMPLEX.
NOT TO BE OVERSHADOWED IS THE RISK FOR TORRENTIAL RAINFALL...WITH
RAINFALL RATES EXCEEDING THREE INCHES PER HOUR IN SOME LOCATIONS.
GAGAN
&&
.DISCUSSION...
A WARM FRONT EXTENDED FROM NORTHEAST KANSAS TO SOUTHEAST MISSOURI
EARLY THIS AFTERNOON. INTENSE CONVECTION HAD DEVELOPED ALONG THE
FRONT ACROSS SOUTH CENTRAL AND SOUTHEAST MISSOURI.TEMPERATURES IN
THE 80S AND DEW POINTS IN TH LOWER 70S WERE YIELDING SURFACE BASED
CAPES NEAR 4000 J/KG. DESPITE STRONG INSTABILITY CONVECTION HAS
BEEN SUPPRESSED TO THE SOUTH AND WEST OF THE FRONT WHERE 850-700
MB TEMPERATURES HAD WARMED.
THIS UNSTABLE ATMOSPHERE WILL SET THE STAGE FOR STRONG TO SEVERE
CONVECTION TONIGHT. THUNDERSTORMS WILL DEVELOP ACROSS THE HIGH
PLAINS INTO THE EVENING AS A SHORTWAVE TROUGH COMES OUT OF THE
SOUTHERN ROCKIES AND A SURFACE LOW DEVELOPS OVER SOUTHWEST KANSAS.
THESE STORMS ARE EXPECTED TO EVOLVE INTO A COUPLE OF CONVECTIVE
COMPLEXES THAT WILL PUSH EAST WITHIN THE MEAN WESTERLY FLOW. AMPLE
DEEP LAYER SHEAR AROUND 40 KTS AND INSTABILITY WILL BE IN PLACE TO
SUPPORT SEVERE STORMS. POTENTIAL EXISTS FOR LARGE BOWING SEGMENTS
WITH SIGNIFICANT DAMAGING WINDS. AN ISOLATED TORNADO RISK CANNOT
BE RULED OUT WHILE LARGE HAIL WILL BE POSSIBLE MAINLY IN ROTATING
UPDRAFTS. THUNDERSTORMS WITH A CONTAINED RISK OF SEVERE WEATHER
MAY BE ONGOING TUESDAY MORNING AS A CONVECTIVE COMPLEX MAKES IT
WAY ACROSS THE REGION.
ADDITIONAL ROUNDS OF THUNDERSTORMS WITH HEAVY RAINFALL WILL RESULT
IN THE RISK OF FLASH FLOODING. WHILE THE EXACT LOCATION OF THE
HEAVIEST RAIN IS UNCERTAIN...A FLASH FLOOD WATCH HAS BEEN ISSUED
FOR THE ENTIRE AREA.
AN UPPER RIDGE WILL BUILD NORTH AS WE HEAD INTO MIDWEEK WITH THE
STRONGER BELT OF WESTERLIES RETREATING NORTH. THIS WILL BRING AT
LEAST A COUPLE OF DAYS OF DRY WEATHER. HOWEVER VERY WARM AND MUGGY
CONDITIONS ARE IN STORE.
MODELS DEPICT A COUPLE OF SHORTWAVES COMING AROUND AND FLATTENING
THE RIDGE LATER IN THE WEEK AND THE WEEKEND. THIS COULD BRING THE
CHANCE OF CONVECTION TO THE AREA THURSDAY AND AGAIN SUNDAY.
FOSTER
&&
.AVIATION...
FOR THE 00Z TAF PACKAGE...THUNDERSTORMS WILL CONTINUE TO DEVELOP
OVER KANSAS THIS EVENING AND SPREAD EAST INTO THE MISSOURI OZARKS
TONIGHT. MVFR CONDITIONS WILL LIKELY ACCOMPANYING THESE STORMS AS
THEY PUSH ACROSS THE AREA...WITH IFR VIS/CIG POSSIBLE IN THE
STRONGEST DOWNPOURS. TIMING STILL NEEDS TO BE REFINED...BUT
CONFIDENCE IS INCREASING THAT A BATCH OF STRONG TO SEVERE TSRA
WILL MOVE ACROSS THE AERODROMES TONIGHT. LOW LEVEL WIND SHEAR
WILL ALSO DEVELOP TONIGHT AS THE LOW LEVEL JET STRENGTHENS.
IMPROVING CONDITIONS ARE EXPECTED BY THE DAYLIGHT HOURS OF
TUESDAY. VFR CONDITIONS ARE EXPECTED.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 15, 9:11 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 911 PM CDT MON JUN 15 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-170215- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 911 PM CDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS TO 70 MPH...VERY HEAVY RAINFALL LEADING TO LOCALIZED FLOODING...AND ISOLATED TORNADOES AREAS AFFECTED AND TIMING: AFTER 11 PM...SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA AS VIGOROUS THUNDERSTORM DEVELOPMENT ACROSS KANSAS MOVES EASTWARD INTO EXTREME SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. DISCUSSION: AFTER 11 PM...VIGOROUS THUNDERSTORM DEVELOPMENT ACROSS KANSAS WILL CONGEAL INTO A LARGE COMPLEX AND ACCELERATE TO THE EAST INTO EXTREME SOUTHEAST KANSAS. BY MIDNIGHT THIS LINE WILL BE NEAR THE MISSOURI KANSAS STATE LINE...WITH THE SYSTEM STEADILY MOVING ACROSS THE OUTLOOK AREA DURING THE OVERNIGHT HOURS. THE MAIN HAZARDS WITH THIS ACTIVITY WILL BE LARGE HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS TO 70 MPH...THOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. THE AREA AT HIGHEST RISK FOR SEVERE THUNDERSTORMS IS ALONG AND NORTH OF A LINE FROM PITTSBURG KANSAS TO GREENFIELD...BOLIVAR...AND THE LAKE OF THE OZARKS IN MISSOURI. THERE IS A POSSIBILITY FOR A FEW SUPERCELLS TO DEVELOP ACROSS THE SOUTHERN HALF OF THE OUTLOOK AREA TO THE SOUTH OF THE LINE THAT WILL MOVE ACROSS WEST CENTRAL AND CENTRAL MISSOURI...ROUGHLY ALONG AND SOUTH OF THE HIGHWAY 60 CORRIDOR. IF THESE STORMS DO DEVELOP...LARGE HAIL...TO THE SIZE OF GOLF BALLS...AND AN ISOLATED TORNADO WILL BE POSSIBLE. WITH A VERY MOIST AIRMASS IN PLACE HEAVY RAINFALL IS EXPECTED WHICH WILL LEAD TO AREAS OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LINGERING THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TUESDAY MORNING...BUT THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE AT THIS TIME. TEMPERATURES WILL WARM INTO THE 90S WEDNESDAY AND THURSDAY AFTERNOON...WITH MOIST LOW LEVELS...HEAT INDEX VALUES ARE EXPECTED TO WARM INTO THE UPPER 90S TO NEAR 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE ENTIRE OUTLOOK AREA TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Jun 16, 12:19 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1219 AM CDT TUE JUN 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1214 AM TSTM WND GST HERMITAGE 37.94N 93.32W
06/16/2009 E60 MPH HICKORY MO LAW ENFORCEMENT
&&
LDLocal storm report, Jun 16, 12:29 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1229 AM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM TSTM WND DMG VERSAILLES 38.43N 92.84W
06/16/2009 MORGAN MO LAW ENFORCEMENT
ESTIMATED 60 MPH WINDS
&&
LDOOLEYLocal storm report, Jun 16, 12:31 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1231 AM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM TSTM WND DMG GRAVOIS MILLS 38.31N 92.83W
06/16/2009 MORGAN MO PUBLIC
ESTIMATED 65 MPH WINDS
&&
LDOOLEYLocal storm report, Jun 16, 12:32 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1232 AM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM TSTM WND DMG 3 E STOVER 38.44N 92.94W
06/16/2009 MORGAN MO AMATEUR RADIO
TREES DOWN BETWEEN STOVER AND VERSAILES ESTIMATED 70 MPH
&&
LDOOLEYLocal storm report, Jun 16, 12:35 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1235 AM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM TSTM WND DMG STOVER 38.44N 92.99W
06/16/2009 MORGAN MO LAW ENFORCEMENT
TREE DOWN ON ATRAILER IN STOVER
&&
LDOOLEYLocal storm report, Jun 16, 12:48 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 AM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM TSTM WND DMG 1 S ICONIUM 38.09N 93.54W
06/16/2009 ST. CLAIR MO EMERGENCY MNGR
SEVERAL TREES DOWN. MEASURED 60 MPH WINDS.
&&
LDOOLEYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:03 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 57 min |
| Jun 15, 7:30 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 20 min |
| Jun 15, 7:39 PM CDT | Flash Flood Warning | SGF | Ozark | 6 hr |
| Jun 15, 7:44 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 61 min |
| Jun 15, 8:01 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 33 min |
| Jun 15, 8:31 PM CDT | Flash Flood Warning | SGF | Howell | 5 hr |
| Jun 15, 10:33 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 72 min |
| Jun 15, 10:40 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Jasper, Polk, St. Clair and 1 more | 12 hr |
| Jun 15, 10:54 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 79 min |
| Jun 15, 11:05 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 85 min |
| Jun 15, 11:13 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Hickory, Morgan, St. Clair | 12 hr |
| Jun 15, 11:33 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 53 min |
| Jun 15, 11:38 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 65 min |
| Jun 15, 11:48 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Hickory | 70 min |
| Jun 15, 11:59 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 79 min |
| Jun 16, 12:34 AM CDT | Severe Thunderstorm Warning | SGF | Maries | 72 min |
| Jun 16, 1:25 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 40 min |
| Jun 16, 4:37 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 53 min |
| Jun 16, 4:40 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 50 min |
| Jun 16, 5:04 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 41 min |
| Jun 16, 5:17 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, St. Clair | 48 min |
| Jun 16, 5:29 AM CDT | Tornado Warning | SGF | Cedar, St. Clair | 33 min |
| Jun 16, 5:43 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede | 47 min |
| Jun 16, 5:53 AM CDT | Tornado Warning | SGF | Polk | 35 min |
| Jun 16, 5:54 AM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 40 min |
| Jun 16, 6:00 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 45 min |
| Jun 16, 6:22 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 23 min |
| Jun 16, 6:25 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 35 min |
| Jun 16, 6:37 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 25 min |
| Jun 16, 6:43 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Polk | 5 hr |
| Jun 16, 6:47 AM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Jun 16, 6:59 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 36 min |
| Jun 16, 7:08 AM CDT | Flash Flood Warning | SGF | Greene, Lawrence, Newton, Webster | 6 hr |
| Jun 16, 7:20 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Jun 16, 7:20 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Jun 16, 7:20 AM CDT | River Flood Warning | SGF | Cedar | 43 hr |
| Jun 16, 7:47 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 43 min |
| Jun 16, 7:52 AM CDT | Flash Flood Warning | SGF | Barry, Christian, McDonald, Stone | 5 hr |
| Jun 16, 8:00 AM CDT | Flash Flood Warning | SGF | Camden, Dent, Phelps, Pulaski | 6 hr |
| Jun 16, 8:21 AM CDT | Flash Flood Warning | SGF | Douglas, Ozark, Taney | 5 hr |
| Jun 16, 9:29 AM CDT | River Flood Warning | SGF | Vernon | 6 days |
| Jun 16, 9:51 AM CDT | Flash Flood Warning | SGF | Dent, Oregon, Shannon | 6 hr |
| Jun 16, 10:41 AM CDT | River Flood Warning | SGF | Pulaski | 9 hr |
| Jun 16, 10:56 AM CDT | Areal Flood Warning | SGF | Barton, Benton, Camden, Cedar, Hickory, Morgan and 2 more | 9 hr |
| Jun 16, 12:01 PM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Polk | 8 hr |
| Jun 16, 1:52 PM CDT | Areal Flood Warning | SGF | Camden, Dent, Maries, Miller, Phelps, Pulaski and 1 more | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.